ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sundararajaiyengar, KT and Jeevanandam, R (1979) Stress-distribution in a semi-infinite strip with loadings on the long edges. In: Journal of the Indian Institute of Science, 61 (3). pp. 53-66.

This list was generated on Mon Oct 19 22:06:57 2020 IST.